Solution of a problem of Markushevich in a class of doubly
Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1125-1127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_5_a21,
author = {Yu. V. Obnosov},
title = {Solution of a problem of {Markushevich} in a class of doubly},
journal = {Doklady Akademii Nauk},
pages = {1125--1127},
year = {1991},
volume = {319},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a21/}
}
Yu. V. Obnosov. Solution of a problem of Markushevich in a class of doubly. Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1125-1127. http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a21/